# SDR ABXA20251007258

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 58,634 hours, 25,609 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Part serial: 613
- Condition: Defective
- Location: Tat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIME OUT, TAT PROBE EICAS MESSAGE APPEARED.  AC RETURNED TO SJU (ATB) AND LANDED ,MTX GROUNDED AC AND TROUBLESHOT. FOUND TAT PROBE HEAT INOP. REMOVED AND REPLACED TAT PROBE IAW B767 AMM 34-12-02. OPS CHECK GOOD. A/C REMAINS ETOPS 180. RVSM COMPLIANT / CAT III B OPERATIONAL.  AIRCRAFT RETURNED TO SERVICE.
